Mathematics: Page 41: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 137 | Views: 909

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2043 - 2047

Generalized Fibonacci-Type Sequence and its Properties

Omprakash Sikhwal | Yashwant Vyas

Downloads: 137 | Views: 820

Mathematics, India, Volume 6 Issue 1, January 2017

Pages: 1437 - 1439

Fractional Mellin Transform for Standard Functions

Vijaya Patil | Narhari Patil

Downloads: 137 | Views: 830

Mathematics, Kenya, Volume 7 Issue 12, December 2018

Pages: 1477 - 1483

Analysis of Learning Difficulties in a Mathematics Classroom Arising from School Organizations, Methodology and Curriculum

Dr. Bathsheba Kerubo Menge

Downloads: 137 | Views: 887

Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 1044 - 1044

Complexity in Quadratic

Shashwat Bajpai

Downloads: 137 | Views: 1062

Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 111 - 114

On Finding the Area of Triangle Using Midpoints and Eulars Phi Functions, and some Statements on Phi Function

Chirag Gupta

Downloads: 136 | Views: 791

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 473 - 475

Multigrid Approach for Solving Elliptic Type Partial Differential Equations

Ashish Kumar Garg | Itendra Kumar | Sham Bansal | Ishu Goyal

Downloads: 136 | Views: 685

Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 2286 - 2288

Fuzzy Metric on Fuzzy Linear Spaces

Gebru Gebray | B. Krishna Reddy

Downloads: 136 | Views: 867

Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 401 - 404

On a Subclass of Multivalent Harmonic Functions Defined by a Linear Operator

Waggas Galib Atshan | Huda Khalid Abid Zaid

Downloads: 136 | Views: 601

Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1208 - 1214

Application of Differential Equations in Thermal Convection of Non-Newtonian Fluids

Vasanthakumari | Selvaraj

Downloads: 136 | Views: 911

Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 253 - 258

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan | Faiz Jawad Abdulkhadim

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.